Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rash on lower stomach area, breasts, bumps on hands. Stopped birth control. Allergic reaction?

Hi I noticed about 3 days ago I had a small rash on my lower stomach area. Yesterday I woke up and it was on both of my breast very small quarter sized rashes . Also I have these tinny bumps on my hands not rashes just like 4 mosquito bite sized bumps on my hands. The only thing I ve done differently is I stopped birth control about 3 weeks ago. I went to the doctor today and he said it s an allergic reaction but not sure to what or if it will spread or how it got to other parts of my body. Also it itches very bad the bumps and the small rashes.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
If these rashes are allergic in nature then they would be itchy as you have described and there would also be swelling if you traumatize the area. Most commonly this arises from allergic reaction to undergarments or clothing as also from food. You might be sensitive to elastic in the undergarments or to specific dyes used in clothes or to foreign proteins in food. You should resort to an antihistaminic to reduce the itching sensation and apply calamine lotion over the rashes to get a soothing effect till these disappear. Also, try to identify to what you are allergic to.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor